# SDR DL738040869

- Difficulty date: September 12, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 9,737 hours, 4,416 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX640425
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOW PRESS LIGHT ON SYS-A ELECT HYD PUMP CAME ON AND A-SYS HYD QTY STEADILY DECREASED TO 21 PERCENT THEN SYS PRESS BEGAN FLUCTUATING.  COMPLIED WITH QRH NNC 13.2.  REPLACED FAILED AND LEAKING A SYS ELECT HYD PUMP AND FILTERS.
